# SDR 99UAL900499

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7279U
- Make and model: Boeing 727222
- Aircraft serial: 21557
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AFT OF FORWARD LAVATORY SERVICE PANEL FOUND WITH CRACKS AROUND AREA FASTENERS DUE TO CORROSION.  2024-T3 O.O40 INCH FUSELAGE SKIN AT STATION 312 RT SIDE, BETWEEN STRINGERS S-19 AND S-21 CORRODED.  UNDERLYING BEAR STRAP, FRAME AND STRINGERS NOT AFFECTED.  CORROSION DOES NOT AFFECT LAP JOINT AT STRINGER S-19.  SUSPECT CAUSE OF CORROSION DUE TO LAVATORY FLUID CONTAMINATION.  AFFECTED FUSELAGE SKIN REMOVED BETWEEN STATIONS 305 AND 319, BETWEEN STRINGERS S-19 AND S-21, APPROXIMATE SKIN AREA 152 INCHES SQUARE.  LOCAL CORROSION REMOVED AND EXTERNAL SKIN DOUBLER AND TRIPLER INSTALLED PER SRM 53-30-3, FIGURE 3 REPAIR.
